Couldn't find what you looking for?

TRY OUR SEARCH!

hello,
I had an abrotion on 8th of July this year, and I bleed a bit for 2 days after that, and I had sex on 9th of July the next day after the abortion but the condom broke, so I took Preven emergency contraceptive pills, even though my fiancee didnt ejaculate inside me. After I took the ECP i had thick brownish discharge for nearly 3 days then on july 13th I bleed for 7 days it was like my normal period, not light, an I had some cramping too. On the 8th day I had brownish discharge for one day.
After that I had also some cramping, my breast are a bit bigger, and I have sticky mucus discharge and spider like veins on around the nipples. Can this mean that I ovulated by now, and am I pregnant again? Im still waiting for my period now, and I have irregula period too. Are the veins also period symptoms? please HELP!
thank you very much!!

Loading...

Hello..Just to let you know, it is important to wait a week after an abortion to have sex..

ECP is very effective, but it also causes many periods to be later than usual, so you may suspect pregnancy.

It would be unlikely to get pregnant because you took ecp so soon after sex, but I cannot say 100%..sorry..
Reply

Loading...